Can I Still Have Low B12 Despite Injections

by Julie
(London , UK)

I have Crohn's disease and I had part of my bowel removed about 20 years ago. I was diagnosed as having low B12 a year ago and have an injection every 3 months. For the past 3 weeks I've been feeling really tired again, headaches and poor memory. I asked my doctor if they needed to check my B12 level and he said no as I would have more B12 than any normal person!! What should I do?

Comments for Can I Still Have Low B12 Despite Injections

Click here to add your own comments

Need to Do More Research
by: Kerri Knox, Registered Nurse

Hi Julie,

I've already answered all of your questions on this site. So, please DO look around and read more pages since you would have likely got the answer just by looking around for it a little bit more.

So, first off, why do you think that you need B12 shots? B12 is processed in the stomach, not in the bowels, so bowel removal is not an indication for needing B12 shots. Besides, that's what they make sublingual B12 for- to bypass the digestive tract and go right into your bloodstream. Please see my page on Vitamin B12 Shot Problems to see why no one should get shots anyway.

Next, B12 deficiency is not the only deficiency that makes one feel bad. Please see my pages on Symptoms of Vitamin D Deficiency


Signs of magnesium Deficiency.

Then, you might want to ask yourself why you had Crohn's in the first place. Despite doctors just cutting out the part of your body that was affected, they rarely investigate how or why a person develops Crohn's disease. The most common answer that is almost always left undiagnosed is Gluten Sensitivity.

Take a look around and you'll find a LOT of answers to your problems that I've already discussed at length.

Kerri Knox, Registered Nurse

Click here to add your own comments

Return to Vitamin B12.


Search this Site
Custom Search


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter